# SDR CA190618003

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK PERFORMED DUE TO UNCONTROLLABLE RATE OF CABIN CLIMB/DESCENT. NO FAULT CODES FOUND. MULTIPLE COMPONENTS WERE REPLACED (CABIN PRESSURE CONTROLLER, CABIN PRESSURE CONTROL PANEL, CABIN INDICATION MODULE & OUTFLOW VALVE). AIRCRAFT IS NOW BACK INTO SERVICE. (TC# 20190618003)
